# SDR MASA200601158

- Difficulty date: April 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 14,326 hours, 12,706 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7263 ORD.  OXYGEN MASK IN LAV DROPPED DURING TURBULENCE.  CONTRACT MX SECURED THE MASK. NO FURTHER ACTION REQUIRED.
